# SDR HEEA954682

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329101
- Condition: Broken
- Location: Tailboom
- Part time: 5,933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER L/H CASTING BROKEN INTO THREE SEPARATE PIECES. SCRAPPED PART.
